Aa
A
A
A
Close
Dermatology Community
53.9k Members
Avatar universal

Patch of Skin red on face and dry

Skin redness and flaking on face above lip. Size of a dime .After using a topical steroid on my lip for 6 weeks ( blister )I began to have skin issue above lip. After a round of doxcycline jt finally cleared after months ... 5 months it was clear and now it’s back same spots  z it’s bright red and sometimes dry and flaky . Came back in same spot
0 Responses
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions